A 65-year-old male asked:
Disclaimer

i have a large hematoma on my kneecap and extensive bruising after a fall. i'm warfarin. should i restrict activity (e.g. walking for exercise, stan?

1 doctor answer
Dr. Myles Douglas
A Verified Doctor answered
A US doctor answered Learn more
Check INR: Need to see your physician to determine if your clotting studies are within the theraputic levels, and to also check the hematoma.
Answered on Feb 4, 2017
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 55-year-old female asked:
Dr. Allen Anderson
A Verified Doctor answered
A US doctor answered Learn more
See your doc: See your doc. If bleeding stops maybe nothing. If inr too high then holding doses or stopping for a few days may be appropriate.
3
3 thanks
A 28-year-old female asked:
Dr. Herman Hammerstead
A Verified Doctor answered
A US doctor answered Learn more
See MD: need to go to the emergency room for xrays & MRI of the knee
1
1 thank
A 29-year-old female asked:
Dr. David Trettin
A Verified Doctor answered
A US doctor answered Learn more
Patellofemoral pain: Your symptoms suggest patellofemoral pain;the cartilage underneath your kneecap may be thinning or damaged and causes pain in the kneecap region, esp. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month